# SDR 20000816AP009

- Difficulty date: May 30, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2583 - FCA - CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB-OUT.  THE CREW INITIATED THE EMERGENCY CHECKLIST AND RETURNED TO STATION.  SUSPECT DOOR HANDLE MAY HAVE SLIGHTLY MOVED OUT TO DETENT.  SUSPECT DOOR HANDLE MAY HAVE SLIGHTLY MOVED OUT OF DETENT. (M)
